so, the cycling i've been doing all month..i was just curious (and i'm asking doc on thurs) if maybe its the anti-depressant causing it, and the lithium isn't high enough to control it? i've heard ADs can do this. or could it be that the AD isn't high enough and that is why my depressive symptoms have returned, and its just battling with the lithium and thats why i'm so up and down? i know no one is a doc, i'm just brainstorming.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...